Hi..welcome to the forum.
I need clarification regarding how often you use the Rowasa...4 - 5 times a DAY? a WEEK? a MONTH?
Have you been on pred at all during the past year?
5ASA meds can cause haiross as can thyroid disorders, diarrhea, hormonal ups and downs..etc.
Have you discussed it with your doctor? Is your itching all over? only in one area?
Can you pull hair out by just running your hands through your hair or is it in the shower?
Are you taking vitamin B supplements? A mixed one would be good.
Are you on the pill? Did you recently stop?
Are you using any cholesterol meds?
What other supplements are you taking?
Have you recently changed shampoos?
Considering you've just started having the hairloss and the itchy scalp and have been on the 5ASA med for a long while but have recently stopped...it "could" be, but there might be something else going on as well.
I'd hate for you to assume it's the most obvious and not look into other possibilities.
*Heather*Status: mini flare Dec 28... tapered to every 4th night
~diagnosed January 1989 UC (proctosigmoiditis)
~5ASA: Asacol (6 daily) + Salofalk enemas (increase for flares tapered to maintenance)
~Bentylol (dicyclomine) 20mg as needed
~Probiotic 3(Natural Factors Protec) bedtime + 1 (Primadophilus Reuteri) occasionally
~multi-digestive enzymes as needed ....zymactive 3 - 5x daily
~Ranitidine,Pariet (reflux) Effexor XR 75mg; Pulmicort/Airomir (asthma)
~URSO for PSC (or PBC) 500mg X 2 daily (LFTs back to NORMAL!!)
My doc's logic.. "TREAT (FROM)BOTH ENDS" worth it !!!